# SDR SWAA2021021541754

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED UPPER FWD SLIDE SEAL RT HORIZ. STAB IAW AMM 53-31-31-000-802 59796C 19JAN21 8119C 19JAN21 REMOVED AND REPLACED RT HORIZ. STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-400-802. 59796C 21JAN21.
